# SDR 97ZZZM477

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Condition: Sounded
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIREBELL SOUNDED IN FLIGHT, NO FIRE INDICATIONS ON ENGINE OR APU.  RESET BELL AND NO FURTHER WARNING.  INSPECTED SYSTEM AND TESTED SYSTEM IAW B727 MM 26-11-00.  SYSTEM TESTS NORMAL, COULD NOT DUPLICATE.
